# SDR CALA2017102703772

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 69,320 hours, 9,724 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Pca
- Part number: 2827001011
- Part serial: 5207
- Condition: Leaking
- Location: Rt Elevator
- Part time: 47,231 hours, 6,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD QTY EICAS ENROUTE. EMERGENCY DECLARED.  INSPECTED AND FOUND HYD. LEAK AT RT ELEVATOR INBD PCA. LEAK COMING FROM PISTON ACTUATOR HOUSING.  REMOVED AND REPLACED RIGHT ELEVATOR INBD PCA IAW AMM 27-31-05.  ALL OPS CHECK AND LEAK CHECKED GOOD.
